# SDR C2XA96IA030

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017063009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 1C CHECK INSPECTION, FOUND RIGHT WING RIB NR 20 UPPER SURFACE SKIN SUPPORT NR 4 CRACKED.  MAINTENANCE REMOVED AND REPLACED THE SKIN SUPPORT BRACKET.  (M)
